he ejaculates inside me everytime. i havent yet had a period since coming off of the injection but today i started getting a pinkish/brown discharge. we had sex 4 days ago. could this be implantation bleeding? i took a pregnancy test 2 weeks ago and it was negative but i have nausea, headaches, heartburn, dizziness and Im exhausted. my clothes feel tighter and i experience cramping. should i take another test? it also feels like constantly need to use the toilet but cant always go. it feels like there is something in my stomach. please help. we are trying to get pregnant and the negative test broke my spirit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 1 answer
Depo-Provera - I been on depo shot for a good little min and I had unprotected sex and now I'm bleed
Posted 27 Jul 2015 • 1 answer
Posted 3 Sep 2015 • 1 answer
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer
Posted 8 Jun 2016 • 0 answers